# SDR DALA2017070205123

- Difficulty date: July 2, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 44,983 hours, 30,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN ILLUMINATED WHILE EMERG LIGHT SWITCH IN ARM POSITION. PERFORMED EMERGENCY LIGHTS TEST PER AMM 33-51. CYCLED EMERGENCY LIGHTS SWITCH SEVERAL TIMES. AFT EXIT SIGN DID NOT ILLUMINATE IN THE ARMED POSITION. SYSTEM CHECKS GOOD. A/C OK FOR SVC.
